Difference schemes of exponential type for singularly perturbed Volterra integro-differential problems

A. A. Salama, Shaaban Bakr

Research output: Contribution to journalJournal articlepeer-review

10 Scopus citations

Abstract

Extended one-step schemes of exponential type are introduced for solving singularly perturbed Volterra integro-differential problems. These schemes are of order (m + 1), m = 0, 1, 2, ..., when the perturbation parameter, ε, is fixed. These schemes have the property that if ε is of order h they reduced to first order of accuracy and optimal when ε → 0. Stability analysis of these schemes are presented. Numerical results and comparisons with other schemes are presented.

Original languageEnglish
Pages (from-to)866-879
Number of pages14
JournalApplied Mathematical Modelling
Volume31
Issue number5
DOIs
StatePublished - May 2007
Externally publishedYes

Keywords

  • Difference schemes of exponential type
  • Singularly perturbed
  • Volterra integro-differential problems

Fingerprint

Dive into the research topics of 'Difference schemes of exponential type for singularly perturbed Volterra integro-differential problems'. Together they form a unique fingerprint.

Cite this